DEPARTMENT OF MATHEMATICS

image004

                                                                               

 

FACULTY

 

 

 
Name: Chidella Srinivasa Rao
 
Email: chsrao@iitm.ac.in 
Phone No+91 - 44 - 22574623
 

Area of Research: Non-linear Differential Equations.

Specific  Area of involvement  :  Generalized  Burgers Equations   

Publications:

 

Refereed International Journals:

 

1. P L Sachdev, Ch Srinivasa Rao and K T Joseph, Analytic and numerical study of N-Waves governed by non-planar Burgers equation, Studies in Applied Mathematics, 103, 89-120, 1999.

2. P L Sachdev and Ch Srinivasa Rao, N-wave solution of the Modified Burgers eqution, Applied Math Letters, 13, 1-6, 2000

3. Ch. Srinivasa Rao, P. L. Sachdev and Mythily Ramaswamy Analysis of the self- similar solutions of a generalized Burgers equation with nonlinear damping, Mathematical Problems in Engineering , 7, 253-282, 2001.

4. Ch. Srinivasa Rao, P. L. Sachdev and Mythily Ramaswamy, Analysis of the self- similar solutions of the non-planar Burgers equation, Nonlinear Analysis, 51, 1447-1472, 2002

5. P. L. Sachdev, B. O. Enflo, Ch. Srinivasa Rao, B. Mayil Vaganan and Poonam Goyal, Large time asymptotics for periodic solutions of some generalized Burgers equations, Studies in Applied Mathematics, 110, 181-204, 2003

6. Ch. Srinivasa Rao, P. L. Sachdev and Mythily Ramaswamy, Self-similar solutions of a generalized Burgers equation with damping, Nonlinear Analysis Real world applications, 4,723-741, 2003

7. P. L. Sachdev, Ch. Srinivasa Rao and B. O. Enflo, Large -time asymptotics for periodic solutions of the modified Burgers equation, Studies in Applied Mathematics, 114, 307-323, 2005

8.Ch. Srinivasa Rao and E. Satyanarayana, Large time asymptotics for the periodic solutions of a generalized Burgers equation,

International Journal of Nonlinear Science, 5(2008), No.3, 237-245, 2008

9.Ch. Srinivasa Rao and E. Satyanarayana, Asymptotic N wave solutions of the nonplanar Burgers equation, Studies in applied mathematics, 121,199-221, 2008

10. Ch. Srinivasa Rao and Manoj K Yadav, Solutions of a nonhomogeneous Burgers equation, Studies in applied mathematics,124, 411-422 , 2010

11. Ch. Srinivasa Rao and Manoj K Yadav, Solution of an initial boundary value problem for non-planar Burgers equation using Hermite interpolation, International Journal of nonlinear science, 9(2010) No.2, pp.159-164, 2010

12. Ch. Srinivasa Rao and Engu Satyanarayana, Solutions of Burgers equation, International Journal of nonlinear science, 9(2010) No.3, 290-295, 2010

13. Ch. Srinivasa Rao and Manoj K Yadav, Large time asymptotics for solutions of a non-homogeneous Burgers equation,

Applied Mathematics and Mechanics -English Ed.31(9), 1189-1196, 2010

14. Ch. Srinivasa Rao and Manoj K Yadav, Large time behaviour of solutions of the inviscid non-planar Burgers equation, J. Engineering Mathematics, 69, 345-357, 2011

15.Ch. Srinivasa Rao and Manoj K Yadav, On the solution of a non-homogeneous Burgers equation, International Journal of Nonlinear Science, 10 (2010), No. 2, 141-145, 2010

16.Ch. Srinivasa Rao and E. Satyanarayana, Large time asymptotics for solutions of a generalized Burgers equation with variable viscosity, Studies in applied mathematics, 127, 1-23, 2011

Refereed National Journals:

1. Ch. Srinivasa Rao and E. Satyanarayana, A survey on shooting arguments for boundary value problems, Indian Journal of Pure and applied mathematics, 38, 495-516, 2007

 

Other publications:

 

1. P. L. Sachdev and Ch. Srinivasa Rao,  Euler - Painleve transcendents - A special class of  second order nonlinear ordinary differential equations, In nonliear phenomena in Biological and Physical sciences, Eds. S. K. Malik etal, 483-600, 2000. (Published by Indian National Science Academy , Millenium publication on nonlinear phenomena, 483)   

 

National conference proceedings

  1. P. L. Sachdev and Ch. Srinivasa Rao, A numerical study of EulerPainleve transcendents, Symposium on developments in Fluid mechanics and Aerospace engineering, eds. S. M. Deshpande et al, pp. 374-387, 1993
  2. Ch. Srinivasa Rao, On the solutions of the nonplanar Burgers equation, in conference "Nonlinear Waves and Diffusion" conducted at Madurai Kamaraj University, Madurai during 12-13, November 2003. [in Nonlinear waves and Diffusion processes, editor: B Mayil Vaganan, Narosa Publishing house, India, pp.60-70,2006]  

Monograph:

P. L. Sachdev and Ch. Srinivasa Rao, Large time asymptotics for solutions of nonlinear partial differential equations, Springer Monographs in Mathematics, Springer-Verlag, New York, November 2009

 

Current   Teaching:

 

        MA 2150 - Linear Algebra and Opimization

        MA 5390 - Ordinary Differential Equations    

           

PhD Students ( Name,Topic)

 

Completed:

        E.Satyanarayana -  Solutions of some generalized Burgers equations, 2011

        Manoj K Yadav - Analytical and numerical study of some generalized Burgers equations and related equations, 2010

 

Current Sponsored Project:

           Title: Analysis and construction of solutions of some generalized Burgers equations

           Sponsoring Agency: DST, India

           Duration: 2010-2013

           Cost of the project: 3.78 Lakhs

 

Other Activities:

1. Continuing education Programme: With Dr. R Radha conducted a work shop "Harmonic Analysis and Partial differential equations" during the period January 1st -12th, 2007, Sponsored by CCE, IIT Madras

2. National Conference: Secretary for the conference "National symposium on mathematical methods and applications" conducted on December 22nd , 2004 at the department of mathematics, IIT Madras